Stochastic area distributions: optimal trajectories, Maslov indices and asymptotic results

Share/Save/Bookmark

Khandekar, D.C. and Wiegel, F.W. (1993) Stochastic area distributions: optimal trajectories, Maslov indices and asymptotic results. Physics Letters A, 177 (4-5). pp. 300-304. ISSN 0375-9601

[img]
Preview
PDF
335Kb
Abstract:In this paper we study the semi-classical approximation for the distribution of area associated with (i) planar polymer rings constrained to enclose a fixed algebraic area and (ii) planar rings subject to an external electric field and constrained to enclose a fixed algebraic area. We demonstrate that the results are accurate in the asymptotic regime. Moreover, we also show that in case (i) it is possible to reconstruct the exact expression for the distribution, provided the contributions from all optimal trajectories are taken into account, as well as the proper Maslov indices.
Item Type:Article
Copyright:© 1993 Elsevier Science
Research Group:
Link to this item:http://purl.utwente.nl/publications/24804
Official URL:http://dx.doi.org/10.1016/0375-9601(93)90004-J
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 129605